# SDR AALA201507069006

- Difficulty date: July 5, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N570UW
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 6,296 hours, 2,372 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR CIDS  PANEL NOT ARMED CHECK PRESS.  R & R L2 DOOR ASSIST, ACTUATOR PERCUSSION DIAPHRAGM & FILL VLV & O RING IAW AMM 52-10-00.  LEAK CHECKED OK.  CIDS MSG CLEARED.
